# SDR 99UAL900246

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361UA
- Make and model: Boeing 737322
- Aircraft serial: 24454
- Engine: Ge CFM56*
- System (JASC): 7933 · Engine Oil Temperature
- Part: Temp Sensor
- Part number: 1122514
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL TEMPERATURE INDICATION WAS FLUCTUATING FROM 100 DEGREES UP INTO THE RED BAND INTERMITTENTLY.  ALL OTHER ENGINE PARAMETERS WERE NORMAL.  *S/D*  ACCOMPLISHED MM TROUBLESHOOTING.  REPLACED TEMP BULB PER MM 79-34-01.  ENGINE LEAK CHECK ACCOMPLISHED AND AIRCRAFT RETURNED TO SERVICE.  NO FURTHER DISCREPANCIES.
